DIVA Answers: I saw my period again after taking Postinor
Please I had my period on the 1st to 4th of February. But on the third day I had sex with my husband and took some Postinor pills and I had my period again on the 12th of the same month. Please I need your advice. I’m so scared.
Some women do have side effects after taking emergency contraceptive pills such as nausea, headache, breast tenderness, stomach pain, diarrhoea, feeling dizzy or feeling tired. These symptoms are usually mild and will disappear in a short time.
Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.
Usually taking an POSTINOR pill does not affect your period, and you will have it at the usual time. But your period can also come earlier or later than usual. You might also have some irregular bleeding or spotting until your next period.
It is inconvenient for you, but does not mean that anything wrong is going on. These symptoms are just the effect of the hormone in the pill on your body.
Leave a Reply
- Two Periods In A Month: Here Are Some Reasons Why
- 5 Important Traits Of Menstrual Bleeding You Should Know
- Is Spotting The Same Thing As Your Period?
- 6 Major Causes of Bleeding a Week After Menstrual Period
- How To Deal With Acne During Your Period